Journal article icon

Journal article

Limits on anomalous WW gamma and WWZ couplings

Publication status:
Published

Actions


Authors


Abolins, M More by this author
Acharya, BS More by this author
Expand authors...
Journal:
PHYSICAL REVIEW D
Volume:
58
Issue:
3
Publication date:
1998-08-01
ISSN:
0556-2821
URN:
uuid:ee9a049c-7e01-4884-ad76-774cd808ce14
Source identifiers:
180593
Local pid:
pubs:180593

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP